# SDR AALA201905299007

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 16,528 hours, 2,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT DOOR 4R INOPERABLE. MAINTENANCE REMOUNTED FLASHLIGHT PER MM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
